# SDR CA070718002

- Difficulty date: July 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 4,170 hours
- Engine: Pwa PW305A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 2317100016
- Part serial: B003
- Condition: Faulty
- Location: Nlg
- Part time: 4,538 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ARRIVAL, NOSE LANDING GEAR WOULD NOT INDICATE DOWN AND LOCK.  ALTERNATE GEAR EXTENSION WAS PERFORMED.  AIRCRAFT WAS FERRIED, FUNCTIONAL CHECK OF THE EMERGENCY GEAR EXTENSION WAS CHECKED, NOSE GEAR STAYED IN WHEEL WELL.  FREE FALL PRESSURE TESTED AND FOUND TO BE BETWEEN 85 TO 90 LBS (MAX LIMIT 20 LBS).  GEAR DOOR AND GEAR ACTUATOR WAS DISCONNECTED AND GEAR FREE FALL WAS CHECKED AND FOUND TO BE WITHIN LIMITS.  SUSPECT FAULTY INTERNAL GEAR ACTUATOR LOCKING SLEEVE.  NOSE GEAR ACTUATOR REPLACED.  FUNCTIONAL CHECK CARRIED OUT-SERVICEABLE. (TC NR 20070718002)
